# SDR IPXA2573336

- Difficulty date: April 17, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 21,856 hours, 15,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs1458 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BULGING SKIN AROUND 2 FASTENERS AT BS 1458 STR 28L.  INNER SKIN CORROSION AND STRINGER CORROSION.  REPAIRED SKIN AND STRINGER SECTION AT BS 1458, STR 28L IAW EA 120572.
